# SDR GTIA2022031436319

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 15,186 hours, 6,519 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA (AFT) REPORTED CABLE BURN SMELL ON AFT GALLEY. AFT GALLEY WAS SHEDED AND THEY REPORTED THE SMELL WAS GONE. EVENT UNDER CONTROL CRUISING @ 36000 FEET.-AFT GALLEY POWER REACTIVATED IAW AMM 24-56-00. NO SMELL  NOTED AT THIS TIME. OK FOR SERVICE.
